# SDR AWXA960472

- Difficulty date: August 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N910AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24523
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Radar Bay
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 7849 - DURING ROUTINE SCHEDULED C-6 MAINTENANCE CHECK, FOUND FORWARD RADAR BAY LEFT VERTICAL SUPPORT FOR BATTERY TRAY 13 CRACKED IN RADIUS.  REPAIRED PER SRM 53-10-2, SRM 51-40-2.  (M)
